# SDR UIEA2022051400467

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- System (JASC): 2561 · Life Jacket
- Part: Cover
- Condition: Torn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  1ST  OBS  LIFE VEST  COVER  TORN. INSTALLED SERVICEABLE COVER FROM INTERIOR BY  MILLY AT COCKPIT 1ST OBS LIFE REST  AND INSTALLED ; PER AMM 25-11-00-001.
